MAUDE Adverse Event Report: CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451514H0
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product history review is expected but has not been completed.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, when flushing a 5f 100cm 135-degree angled tempo diagnostic catheter with saline, the proximal end of the white was found leaking and the device could not be used.As a result, an unknown catheter was used as a replacement.The unknown catheter was able to be flushed without evidence of leakage.There was no reported injury to the patient and the device will be returned for evaluation.The hospital reported this as an adverse event to the china nmpa directly.
 
Additional Manufacturer Narrative
As reported, when flushing a 5f 100cm 135-degree angled tempo diagnostic catheter with saline, the proximal end of the white was found leaking and the device could not be used.As a result, an unknown catheter was used as a replacement.The unknown catheter was able to be flushed without evidence of leakage.There was no reported injury to the patient and the device will be returned for evaluation.The device was not returned for evaluation.A product history record (phr) review of lot 18105540 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿luer hub ¿ catheters-cracked¿ could not be confirmed or further clarified without the return of the device for evaluation.Procedural and/or handling factors such as device damage upon removal from the packaging or loading a wire.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿treat all 4f (1.35 mm) catheters and smaller french sizes with ultimate care.The performance of these products may be impaired if not properly and cautiously handled during unpacking and preparation.Before use , flush all devices with sterile heparinized saline or similar isotonic solution.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.H3 other text : device not returned.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORTATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key16688566
Report Number9616099-2023-06460
Device Sequence Number12626165
Product Code DQO
UDI-Device Identifier10705032008464
UDI-Public(01)10705032008464(17)250331(10)18105540
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model Number451514H0
Device Catalogue Number451514H0
Device Lot Number18105540
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date04/06/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown